# SDR AALA960342

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer
- Part number: 21D101
- Condition: Dirty
- Location: Acm Bay
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK - FLT 1445 - AFTER TAKEOFF DURING CLIMB-OUT, ODOR/FUMES NOTED IN COCKPIT.  AIRCRAFT RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED PACK BURN OUT PROCEDURE AND REPLACED ALL COALESCER BAGS.  ACCOMPLISHED GROUND ENGINE RUN AND OPERATED APU WITH NO DEFECTS OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
